APPLIED MATHEMATICS-A JOURNAL OF CHINESE UNIVERSITIES SERIES B, vol.27, no.4, pp.428-434, 2012 (Journal Indexed in SCI)
Article / Article
Title of Journal :
APPLIED MATHEMATICS-A JOURNAL OF CHINESE UNIVERSITIES SERIES B
In this study, an impulsive boundary value problem, generated by Sturm-Liouville differential equation with the eigenvalue parameter contained in one boundary condition is considered. It is shown that the coefficients of the problem are uniquely determined either by the Weyl function or by two given spectra.